Talman, A.J.J. and Thijssen, J.J.J. (2006) Existence of equilibrium and price adjustments in a finance economy with incomplete markets. Journal of Mathematical Economics, 42 (3). pp. 255-268. ISSN 0304-4068Full text not available from this repository.
In this paper the standard two-period general equilibrium model with incomplete financial markets is considered. First, existence of equilibrium is proved using a stationary point argument on the set of no-arbitrage prices. Prices are normalised with respect to the market portfolio. The proof does not use the commonly applied normalization on the unit sphere or truncation of the set of prices. Also a new price adjustment process is proposed. The process generates a path of price vectors from an arbitrary price vector to an equilibrium. The path can be followed by a simplicial algorithm for finding stationary points on polyhedra.
|Institution:||The University of York|
|Academic Units:||The University of York > Economics and Related Studies (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||21 Apr 2009 11:15|
|Last Modified:||21 Apr 2009 11:15|
|Publisher:||Elsevier Science B.V., Amsterdam|